# SDR DALA2022042803006

- Difficulty date: April 28, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 3,593 hours, 1,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER LENS BROKEN AT 17E. REPLACED LOWER EMERGENCY EXIT IDENTIFIER LENS AT 17E REF A220 IPDP 33-21. (LP# 8544459)
